본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of multivariate analysis v.162, 2017년, pp.122 - 133   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

Comparison of a large number of regression curves

Wang, Guanghui (Corresponding author. ); Wang, Zhaojun ( ); Zou, Changliang ( );
  • 초록  

    Abstract We revisit the classical statistical inference problem of comparing regression curves. Traditional methods assume that the number of curves is small and fixed, while the sample size on which each curve is based tends to infinity. In contrast, we consider the case where the number of curves tends to infinity and the sample sizes are bounded by a common value. Our test is motivated by the fact that two Borel measurable functions are equivalent if and only if their Fourier transforms are identical (Bierens, 1994). An unbiased statistic is then proposed to avoid noise accumulation in a high-dimensional context. The asymptotic null distribution of the test statistic is derived and its power is studied via simulation. An illustration involving cholesterol data is provided.


  • 주제어

    Asymptotic normality .   Comparison of regression curves .   High-dimensional data analysis .   Nonparametric inference .   U -statistics.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기